RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 8, Issue 1  


A note concerning the Kramér-Rao and Bhattacharyya inequalities in statistical estimation theory
Yu. V. Linnik
3
A condition for the extinction of a bounded branching process
A. M. Zubkov
9
A lower bound for linear forms in values of certain hypergeometric functions
A. I. Galochkin
19
The Chebyshev point of a system of translations of subspaces of a Banach space
P. K. Belobrov
29
Best approximations of continuous functions by spline functions
V. L. Velikin
41
The convergence of trigonometric series to functions of bounded variation
K. I. Oskolkov
47
A property of Fourier series
A. M. Rubinov
59
Construction of Banach spaces using a generalization of the scalar product
N. N. Chaus
67
Exact functions on manifolds
O. I. Bogoyavlenskii
77
Characterization of the simple groups $PSL(2,2^n)$ and $Sz(q)$ by biprimary subgroups
V. A. Belonogov
85
Some remarks concerning the infinite distributivity of lattices
M. G. Rabinovich
95
Simple bases and the number of functions in certain classes introduced by Post
I. M. Sheinbergas
105
The loss of the property of reducibility by systems of linear differential equations with almost periodic coefficients
I. N. Blinov
115
$P$-separation of variables in Laplace's equation
I. I. Tugov
121
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019